MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Model Number REF 312-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
1) a cuff leak of the tracheostomy cannula was observed during use afer 26 to 27 days of use, by an allowed usage time of 29 days.2) no health effect to the patient occured.The tracheostomy tube with the cuff problem was changed or an early decannulation done.
 
Additional Manufacturer Narrative
A theoretical investigation was conducted, as there were no photos and no goods available.All cuffs of the tracheostomy tubes are subjected to a 100% test as part of the quality inspection during production.Leaking products are discarded.However, the problem occured at the last days of the allowed usage time of 29 days at day 26/27.It is therefore confirmed that the product was originally in perfect condition, including a tight cuff-system and a working cuff inflation via the inflation it can be assumed that sharp-edged structures in the area of the cuff have led to the leakage during use.Nevertheless, the cause cannot be conclusively determined due to the missing goods.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20479302
Report Number8010485-2024-00034
Device Sequence Number15507320
Product Code JOH
UDI-Device Identifier04035324017980
UDI-Public4035324017980
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREF 312-07
Device Catalogue NumberREF 312-07
Device Lot Number1100027659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown